[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
Main Menu
Home::
Journal Information::
Articles archive::
Submission Instruction::
Registration::
Submit article::
Site Facilities::
Contact us::
::
Google Scholar

Citation Indices from GS

AllSince 2013
Citations4476319858
h-index88
i10-index75

Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.

Search published articles


Showing 2 results for Kanzi

Kanzi,
Volume 3, Issue 2 (9-2012)
Abstract

 We consider generalized semi-infinite programming problems in which the index set of the inequality constraints depends on the decision vector and all emerging functions are assumed to be convex. Considering a lower level constraint qualification, we derive a formula for estimating the subdifferential of the value function. Finally, we establish the Fritz-John necessary optimality conditions for the problem. 
N Kanzi,
Volume 5, Issue 2 (10-2014)
Abstract

In this paper we study the nonsmooth semi-infinite programming problem with inequality constraints. First, we consider the notions of local cone approximation $Lambda$ and $Lambda$-subdifferential. Then, we derive the Karush-Kuhn-Tucker optimality conditions under the Abadie and the Guignard constraint qualifications.



Page 1 from 1     

مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.07 seconds with 29 queries by YEKTAWEB 3752